| Model Number |
1000096 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump screen was damaged and unresponsive.Customer declined follow up from tandem technical support.There was no reported adverse impact to the customer.No additional information was provided.